By Topic

An improvement on "Delay and its time-derivative dependent robust stability of time-delayed linear systems with uncertainty"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Dong Yue ; Dept. of Control Sci. & Control Eng., Nanjing Normal Univ., China ; Sangchul Won

In this paper, an improvement on the stability result in the above paper by Jin-Hoon (see ibid. vol.46 (2001)) is given based on a modified Lyapunov function. It is shown that our result is much less conservative than that in the paper, especially when the size of derivative of the time delay increases. For comparison, we give two examples

Published in:

IEEE Transactions on Automatic Control  (Volume:47 ,  Issue: 2 )